# SDR HNAA2025061600448

- Difficulty date: May 9, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F045760 FRAME 10 IS CRACKED BELOW RH DV WINDOW.  REMOVED AND REPLACED FRAME 10 BELOW RH DV WINDOW IAW EMB 145 SRM 51-40-02.
